# SDR AALA20001634

- Difficulty date: October 3, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 634 - SHORTLY AFTER TAKEOFF, EN ROUTE MIA-BOS, NR 2 ENGINE COMPRESSOR STALLED.  REPORTED FLAMES AT EXHAUST WITH DECREASING POWER.  AIR INTERRUPTED, RETURNED MIA WITHOUT INCIDENT.  REPLACED NR 2 ENGINE.  (N)
